您的位置:首页  > 论文页面

非线性分数阶微分方程组解的存在唯一性

发表时间:2019-03-22  浏览量:918  下载量:74
全部作者: 吴树宏
作者单位: 武汉理工大学理学院
摘 要: 分数阶微分方程在经典科学的诸多领域中有着广泛的应用。本文对一类非线性分数阶微分方程组运用Laplace变换证明了解的存在唯一性。本文研究结果对分数阶微分方程的实际应用具有重要价值。
关 键 词: 数学分析;分数阶微分方程;存在唯一性定理;Laplace变换
Title: Existence-uniqueness of the solution to nonlinear fractional differential equation system
Author: WU Shuhong
Organization: School of Science, Wuhan University of Technology
Abstract: Fractional differential equations are widely used in many fields of classical sciences. In this paper, Laplace transform is used to demonstrate the existence-uniqueness of the solution for a class of nonlinear fractional differential equation system. The results are of great value to the practical application of fractional differential equations.
Key words: mathematical analysis; fractional differential equation; existence-uniqueness theorem; Laplace transform
发表期数: 2019年2月第1期
引用格式: 吴树宏. 非线性分数阶微分方程组解的存在唯一性[J]. 中国科技论文在线精品论文,2019,12(1):1-6.
 
3 评论数 0
暂无评论
友情链接